RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 7, Pages 47–80 (Mi fpm1270)  

This article is cited in 7 scientific papers (total in 7 papers)

Automorphisms of Chevalley groups of types $A_l$, $D_l$, $E_l$ over local rings without 1/2

E. I. Bunina

M. V. Lomonosov Moscow State University

Abstract: In the given paper, we prove that every automorphism of a Chevalley group of type $A_l$, $D_l$, or $E_l$, $l\geq3$, over a commutative local ring without 1/2 is standard, i.e., it is a composition of ring, inner, central, and graph automorphisms.

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 169:5, 589–613

Bibliographic databases:

UDC: 512.54

Citation: E. I. Bunina, “Automorphisms of Chevalley groups of types $A_l$, $D_l$, $E_l$ over local rings without 1/2”, Fundam. Prikl. Mat., 15:7 (2009), 47–80; J. Math. Sci., 169:5 (2010), 589–613

Citation in format AMSBIB
\Bibitem{Bun09}
\by E.~I.~Bunina
\paper Automorphisms of Chevalley groups of types $A_l$, $D_l$, $E_l$ over local rings without~1/2
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 7
\pages 47--80
\mathnet{http://mi.mathnet.ru/fpm1270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745002}
\elib{http://elibrary.ru/item.asp?id=15340712}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 169
\issue 5
\pages 589--613
\crossref{https://doi.org/10.1007/s10958-010-0062-3}
\elib{http://elibrary.ru/item.asp?id=15323553}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956062912}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1270
  • http://mi.mathnet.ru/eng/fpm/v15/i7/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bunina E.I., “Automorphisms of Chevalley groups of type $F_4$ over local rings with 1/2”, J. Algebra, 323:8 (2010), 2270–2289  crossref  mathscinet  zmath  isi  elib
    2. Bunina E.I., “Automorphisms of Chevalley Groups of Different Types Over Commutative Rings”, J. Algebra, 355:1 (2012), 154–170  crossref  mathscinet  zmath  isi  elib
    3. E. I. Bunina, P. A. Veryovkin, “Automorphisms of Chevalley groups of type $G_2$ over local rings without $1/2$”, J. Math. Sci., 197:4 (2014), 479–491  mathnet  crossref
    4. Duncan A.J., Remeslennikov V.N., “Automorphisms of Partially Commutative Groups II: Combinatorial Subgroups”, Int. J. Algebr. Comput., 22:7 (2012), 1250074  crossref  mathscinet  zmath  isi  elib
    5. E. I. Bunina, P. A. Veryovkin, “Normalizers of Chevalley groups of type $G_2$ over local rings without $1/2$”, J. Math. Sci., 201:4 (2014), 446–449  mathnet  crossref  mathscinet
    6. E. I. Bunina, A. V. Mikhalev, I. O. Solovyev, “Elementary equivalence of stable linear groups over local commutative rings with $1/2$”, J. Math. Sci., 233:5 (2018), 646–655  mathnet  crossref
    7. E. I. Bunina, G. A. Kaleeva, “Universalnaya ekvivalentnost obschikh i spetsialnykh lineinykh grupp nad polyami”, Fundament. i prikl. matem., 21:3 (2016), 73–106  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:164
    Full text:63
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020